- Product Details
- Side Effects
Ibuprofen 5% Gelcontains the active ingredient ibuprofen. Ibuprofen is a simple painkilling medicine used to relieve mild to moderate pain and inflammation. It is used for the topical treatment of backache, rheumatic and muscular pain, sprains, strains and neuralgia. Ibuprofen gel is also indicated for symptomatic relief of pain due to non-serious arthritic conditions and sports injuries.
When Ibuprofen Gel is applied to the skin it is absorbed through the skin into the underlying tissues, where it reduces pain and inflammation in the local area. It has an immediate cooling and soothing effect when applied to the affected area.
What is it used for?
•Muscle pain. •Rheumatic pain. •Backache. •Severe throbbing or stabbing pain along a nerve and in the area supplied by the nerve (neuralgia). •Sprains, strains and sports injuries. •Pain from non-serious arthritic conditions.
A medical form may need to be completed for more then 2 of the same item.Always read the label and leaflet with product. Please ask for advice if in doubt.
This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Keep all medicines out of the reach of children.
Please Note we DO NOT ship Medicines outside the UK, please do not order, as 50p admin fee applies to all refunds.